# SDR 95ZZZX7049

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N3292X
- Make and model: Bell 412
- Aircraft serial: 36111
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 1101461
- Condition: Inoperative
- Location: Generator
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR RELAY INOP.  REPLACED WITH NEW RELAY.
